Itching around eyes and stuff


Posted by denise mckew , Mar 12,2002,11:22   Archive
Hi,
I thought that as the Botox was wearing out, it ws causing itching around my eyes. Well, this morning I figured it out. I plucked my eyebrows the best I could, and the itching got so intense for about an hour. I'm guessing those nerves are now hyper-sensitive. Another day and another surprize.
All in all I am doing okay. My eyes are blinking more as the Botox wears off, and the face pain is returning too. I'm doing my best to keep my face warm. I'll have to start wearing my Lidocain patches to bed again.
I am dealing better with the thought of not being a mother. I am thinking about doing some volunteer work at the school up the road next year. I am hoping that I can work with the preschoolers. I think that will fill my need to care for children, and still take care of myself. And by that time I'll know how effective the Botox shots will be for me.
Take care everyone-
Denise

Would you believe it's snowing in Maine this morning? All winter long we have had temps way above normal. March comes and we're now below normal? Go figure.




Recommend Current pageAuthor Profile
Replies to this message


Re: Itching around eyes and stuff

Re : Itching around eyes and stuff --- denise mckew
Posted by Shirley-Arkansas-USA , Mar 12,2002,20:26 Top of Thread Archive
Denise, tell us about your Lidocaine patches. I'm not familiar with them. Are these for your eyes?

The volunteer work with the preschoolers sounds like a good idea. Do you have any churches with "mother's Day Out" programs? They would have babies to preschool age in most of these programs.

I'm sorry that you are having to make such tough decisions. It can't be easy for you. Hang in there.

Shirley who wishes that she lived somewhere where it actually did snow.




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Lidocaine patches

Re : Re: Itching around eyes and stuff --- Shirley-Arkansas-USA
Posted by denise mckew , Mar 13,2002,13:47 Top of Thread Archive
It's actually called Lidoderm. It's the sme idea as the stop smoking patches. The lidocaine is in a sticky gel form which is absorbed through the skin and dulls the nerves. It helps with my nueralgia pain. I get it from my pain specialist in Boston. The patches themselves are about 5x7 sqaures. I cut them into to strips of about 2x3 and wear them just over my eyebrow, along my cheek bone and along my jaw. I wear them to bed. I wouldn't say it takes all the pain away, however it's dulled enough so that I can sleep. And we all know how important a good night's sleep is.

Denise




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Lidocaine patches

Re : Re: Lidocaine patches --- denise mckew
Posted by Shirley-Arkansas-USA , Mar 13,2002,14:05 Top of Thread Archive
Thanks Denise, I wasn't sure where you were using them and what they helped with. I am familiar with Lidocaine and how it works. It might be something of interest and help for some others on the bb that have similar symptoms with intense pain in certain areas of their face.

Any side-effects or downsides to the patches that you know of?

Shirley in Arkansas




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Lidocaine patches

Re : Re: Lidocaine patches --- Shirley-Arkansas-USA
Posted by June in Toronto (June Floyd,June in Toronto), Mar 13,2002,16:16 Top of Thread Archive
Are Lidoderm patches the same as Scopolomine patches? I remember reading in `Patients' Stories' that people had tried those for beb. I gave Scopolomine patches a try a few years ago when I went on a cruise for the first time. I didn't get nauseated, but did feel queesy a couple of times (I'm not a good traveller), but I had the worse horse mouth you could imagine, and couldn't enjoy all that wonderful food on board.

June in Toronto (beb/meige)




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Lidocaine patches

Re : Re: Lidocaine patches --- June in Toronto
Posted by Shirley-Arkansas-USA , Mar 13,2002,17:57 Top of Thread Archive
No, they are totally different things. The Scopolamine patch is actually for nausea and vomiting and has anticholinergic properties. The Scopolamine, having anticholinergic properties would be in the same "mix" of drugs that we use for BEB as Artane, Parsitan and Benadryl to name a few.
The Lidoderm patches would have an analgesic or numbing effect to the area where they were placed.

Shirley in AR. BEB/Apraxia

--modified by Shirley-Arkansas-USA at Wed, Mar 13, 2002, 18:05:42




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Lidocaine patches

Re : Re: Lidocaine patches --- Shirley-Arkansas-USA
Posted by June in Toronto (June Floyd,June in Toronto), Mar 14,2002,02:35 Top of Thread Archive
Thanks for clearing that up Shirley - I knew you'd know!

June in Toronto (beb/meige)




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile